Rigidity of the stable norm on tori.

Osuna, Osvaldo

Revista Colombiana de Matemáticas (2010)

  • Volume: 44, Issue: 1, page 15-21
  • ISSN: 0034-7426

How to cite


Osuna, Osvaldo. "Rigidity of the stable norm on tori.." Revista Colombiana de Matemáticas 44.1 (2010): 15-21. <http://eudml.org/doc/228933>.

author = {Osuna, Osvaldo},
journal = {Revista Colombiana de Matemáticas},
keywords = {stable norm; -norm; Poincaré duality; -norm},
language = {eng},
number = {1},
pages = {15-21},
publisher = {Sociedad Colombiana de Matemáticas},
title = {Rigidity of the stable norm on tori.},
url = {http://eudml.org/doc/228933},
volume = {44},
year = {2010},

AU - Osuna, Osvaldo
TI - Rigidity of the stable norm on tori.
JO - Revista Colombiana de Matemáticas
PY - 2010
PB - Sociedad Colombiana de Matemáticas
VL - 44
IS - 1
SP - 15
EP - 21
LA - eng
KW - stable norm; -norm; Poincaré duality; -norm
UR - http://eudml.org/doc/228933
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.